# SDR 2025FA0000447

- Difficulty date: July 4, 2025
- Submitted: July 4, 2025
- Operation: General aviation
- Aircraft: N11191
- Engine: Rroyce TRENT1000J3
- Engine time: 12,734 hours, 3,189 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hpc
- Part number: KH19634
- Part serial: RRDCDD103290
- Condition: Cracked
- Location: Engine
- Part time: 13,425 hours, 1,418 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAESL REPORTED CRACK INDICATION FOUND ON INNER WELD 16 OF HPC STAGE 5-6  DISC AND CONE REAR ROTOR SHAFT (EIPC: 72-41-31-03-250, PART NUMBER: KH19634, S/N: RRDCDD103290) ON ESN 11191 DURING EDDY CURRENT INSPECTION BY OVERSEA VENDOR (DELTA TECHOPS). NO ACCEPTANCE LIMIT ON THE CRACK IS ALLOWED IN RR ENGINE MANUAL.  IN ACCORDANCE WITH TIME LIMITS MANUAL TASK 05-10-01-800-801, THE MAXIMUM APPROVED LIFE OF HPC STAGE 5-6 DISCS AND CONE ROTOR REAR SHAFT IS 2790 CYCLES. HENCE THE PART IS RETIRED BEFORE THE COMPLETION OF ITS FULL LIFE (1254 CYCLES). THIS IS A PIECE PART INPUT FROM SAESL.
